Generalized Hybrid Surface Integral Equations for Finite Periodic Perfectly Conducting Objects


Karaosmanoglu B., Ergul O.

IEEE ANTENNAS AND WIRELESS PROPAGATION LETTERS, vol.16, pp.1068-1071, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16
  • Publication Date: 2017
  • Doi Number: 10.1109/lawp.2016.2621019
  • Title of Journal : IEEE ANTENNAS AND WIRELESS PROPAGATION LETTERS
  • Page Numbers: pp.1068-1071
  • Keywords: Hybrid formulations, iterative solutions, method of moments (MOM), surface integral equations, SCATTERING, ACCURATE

Abstract

Hybrid formulations that are based on simultaneous applications of diversely weighted electric-field integral equation (EFIE) and magnetic-field integral equation (MFIE) on periodic but finite structures involving perfectly conducting surfaces are presented. Formulations are particularly designed for closed conductors by considering the unit cells of periodic structures as sample problems for optimizing EFIE and MFIE weights in selected regions. Three-region hybrid formulations, which are designed by genetic optimizations, are demonstrated. Comparisons to the conventional combined-field integral equation show the benefits of the generalized formulations in terms of accuracy and efficiency.